MAUDE Adverse Event Report: Medtronic Navigation, Inc. AQUAMANTYS 6.0 BIPOLAR SEALER; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

Medtronic Navigation, Inc. AQUAMANTYS 6.0 BIPOLAR SEALER; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number 23-112-1
Medical Device Problem Codes Smoking (1585); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a handpiece.It was reported that during an above-the-knee amputation procedure, a generator produced a loud noise during activation (other case).The generator was switched out intraoperatively, and a similar loud noise was observed with the replacement generator during activation while using the same device.A loud pump noise was also reported to be always present when the handpiece was activated.The generator was then reported to have started ¿smoking¿ while the button was pressed, and use of the device was discontinued intraoperatively after the smoking was observed.The machines were changed during the case and the device was re-primed, and the procedure was completed without further use of the device.Patient was present and unknown patient impact.Additional information was received.It was reported that the generator would not pump fluid.The cause of the noise was the bad tubing of the handpiece.The handpiece was not stopped immediately after the noise was heard; use continued until it started smoking.The noise continued during use and activation, not just during initial priming.There was no patient impact.
 
Additional Manufacturer Narrative
(h3): no parts have been received by the manufacturer for evaluation.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
AQUAMANTYS 6.0 BIPOLAR SEALER
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
Medtronic Navigation, Inc.
200 medtronic drive
lafayette CO 80026
Manufacturer (Section G)
Medtronic Navigation, Inc.
200 medtronic drive
lafayette CO 80026
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50433970
Report Number1723170-2026-01202
Device Sequence Number10370877
Product Code GEI
UDI-Device Identifier00763000738501
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K052859
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number23-112-1
Device Catalogue Number23-112-1
Device Lot NumberAQ26031891
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2026
Initial Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown